# SDR IPXA2020120463059

- Difficulty date: December 4, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 19,576 hours, 12,065 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Condition: Malfunctioned
- Location: K Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA ATB, NO EMERGENCY DECLARED/NO EQUIPMENT USED.  A/C WAS OUT OF SERVICE.  KRUEGER DID RETRACT IN FLIGHT.  THE KRUGER LIGHT ILLUMINATED AT FL 346, INCREASED.  RAN ECAM AND DESCENDED TO COMPLY WITH ECAM/ILLEG OF A300/.65 MAX.  REMOVED AND REPLACED LEFT NOTCH FLAP ACTUATOR, REF A300 AMM 27-88-15-0401 1 THRU AND 1D (1).
